RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Hambleton, Ian

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:54
Abstract pages:479
Full texts:115
References:64
E-mail:

http://www.mathnet.ru/eng/person8682
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/80380

Publications in Math-Net.Ru
1999
1. Yu. V. Muranov, I. Hambleton, “Projective splitting obstruction groups for one-sided submanifolds”, Mat. Sb., 190:10 (1999),  65–86  mathnet  mathscinet  zmath; Sb. Math., 190:10 (1999), 1465–1485  isi  scopus
1992
2. I. Hambleton, A. F. Kharshiladze, “A spectral sequence in surgery”, Mat. Sb., 183:9 (1992),  3–14  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 77:1 (1994), 1–9  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019